# SDR DL76P030673

- Difficulty date: July 18, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 31,612 hours, 15,390 cycles
- Engine: Pwa PW4060
- Engine time: 24,118 hours, 4,654 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 24,118 hours, 4,654 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO FLL RT ENGINE SURGED.  EGT WENT INTO YELLOW.  BOROSCOPE PER FIM 71005-00 ALL OK.  EEC AND PT2 PROBE REPLCD C/W ALL INSP PER FIM 71-05-00.  ENGINE RUN PER PFHB 6-7-4-14 AND T/O PWR CHECK ALL OK.
